# SDR HNAA2015082800266

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,038 hours, 62,178 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410328
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE, INBD Z MEMBER HAS CRACK IN LIP AT ABOUT 4" ABOVE START OF LIP IN FIREWALL WEB CHAFE.  RIMMED FIREWALL PLATE IAW RD8-54-991.  REPAIRED CHAFE AND TRIMMED OUT AREA IAW EO8-54-15-0176.
